[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] re: unexplained lows on a D pump

Delaine wrote:

>The 2 Disetronic users in our group, both men in their early 30's, have
>noted similar difficulties (as Kasey and Kayla mentioned) with unexplained
>episodes of hypoglycemia.  These pumpers note that the episodes are long -
>sometimes lasting almost all day, and do not respond in the "usual way" to
>the "usual" amounts of carb that it typically takes to treat a low.  The
>following day's basal rates are right back to where they need to be,
>*without* the odd occurring lows.  These extended hypo's do not seem to have
>any predictability.  The entire group, including the pumpers to whom this
>was happening, were concerned that this seems to suggest an overdelivery.

There are some other things which should be considered as well. Type of
insulin, type / location of infusion set, length of time set has been in
place, overall activity, general physical condition of the pumpers,
"stability" of basal rates (have they been tested, verified) etc. Sometimes
these factor into the equation.

This is interesting. I've had this happen to me, but it's happened on my MM
506 as well as my D H-TRONplus V100, Humalog as well as Velosulin. Doesn't
seem to happen as often with Humulin, which is what I'm currently using in
the pump.

Please let us know some more details. 

Bob Burnett

mailto:email @ redacted

Insulin-Pumpers website http://www.insulin-pumpers.org/